# SDR GLBA20030530

- Difficulty date: January 11, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 30,030 hours, 34,191 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 1092
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,056 hours, 6,028 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLAP ASSYMETRY CONTROL FAULT,  R & R RT OB ACTUATOR PN 3203000-1007 OPS CK GOOD
